Couches limites pour des problèmes mixtes hyperboliques

O. Gues

Séminaire Équations aux dérivées partielles (Polytechnique) (1993-1994)

  • Volume: 16, Issue: 1, page 1-16

How to cite


Gues, O.. "Couches limites pour des problèmes mixtes hyperboliques." Séminaire Équations aux dérivées partielles (Polytechnique) 16.1 (1993-1994): 1-16. <>.

author = {Gues, O.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {quasilinear hyperbolic systems of second order},
language = {fre},
number = {1},
pages = {1-16},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Couches limites pour des problèmes mixtes hyperboliques},
url = {},
volume = {16},
year = {1993-1994},

AU - Gues, O.
TI - Couches limites pour des problèmes mixtes hyperboliques
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1993-1994
PB - Ecole Polytechnique, Centre de Mathématiques
VL - 16
IS - 1
SP - 1
EP - 16
LA - fre
KW - quasilinear hyperbolic systems of second order
UR -
ER -


  1. [Ba]— C Bardos, Problèmes aux limites pour les équations du premier ordre, Ann. Sci. Ecol. Norm. Sup.3, (1970), 185-233. Zbl0202.36903MR274925
  2. [BBB]— C. Bardos, D. Brézis, H. Brézis, Perturbations singulières et prolongements maximaux d'opérateurs positifs, Arch. Rational Mech. Anal.53, (1973), 69-100. Zbl0281.47028MR348247
  3. [BR]— C. Bardos, J. Rauch, Maximal positive boundary value problems as limits of singular perturbation problems, Trans. Amer. Math. Soc., 270, (1982), 377-408. Zbl0485.35010MR645322
  4. [Bé] — M. Bézard, Problème aux limites pour le système de Vlasov-Maxwell, exposé N.4, séminaire Equations aux Dérivées Partielles de l'Ecole Polytechnique, 1992-93, et preprint n.1029, Ecole Polytechnique, 1992. MR1240545
  5. [F]— K.O. Friedrichs, Symmetric positive systems of differential equations, Comm. Pure Appl. Math.7, (1954), 345-392. Zbl0059.08902MR62932
  6. [G1] — O Guès, Article en préparation. 
  7. [G2]— O Guès, Prolème mixte hyperbolique quasilinéaire caractéristique, Comm. Part. Diff. Equa., 15 (5), (1990), 595-645. Zbl0712.35061MR1070840
  8. [I] — A.M. Il'in, Matching of asymptotic expansions of solutions of boundary value problems, Translations of Mathematical Monographs, vol 102, Amer. Math. Soc., Providence, R. I., 1992. Zbl0754.34002MR1182791
  9. [JR]— J.-L. Joly, J. Rauch, Justification of multidimensional single phase semilinear geometric optics, Trans. Amer. Math. Soc.330, (1992), 599-624. Zbl0771.35010MR1073774
  10. [Ka]— T. Kato, Nonstationary flows of viscous and ideal fluids in R3, J. Funct. Anal., 9, (1972),296-305. Zbl0229.76018MR481652
  11. [KL]— H-O. Kreiss, J. Lorenz, Initial boundary value problems and the Navier-Stokes equations, Pure and Applied Mathematics, vol. 136, Academic Press, London, 1989. Zbl0689.35001MR998379
  12. [KM]— S Klainerman, A. Majda, Singular limits of quasilinear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. Pure Appl. Math., 34 (1981), 481-524. Zbl0476.76068MR615627
  13. [Lev]— N Levinson, The first boundary value problem for εΔu + A(x, y)ux + B(x,y)uy + C(x, y)u = D(x, y) for small ε, Ann. Math.5, (1950), 428-445. Zbl0036.06801
  14. [L] — J-L. Lions, Perturbations singulières dans les problèmes aux limites et en contrôle optimal, Lecture Notes in Math., N. 323, Springer-Verlag, 1973. Zbl0268.49001MR600331
  15. [LP]— P Lax, R. Philips, Local boundary conditions for dissipative symmetric linear differential operators, Comm. Pure Appl. Math., 13, (1960), 427-455. Zbl0094.07502MR118949
  16. [LSU]— O.A. Ladyzhenskaya, V.A. Solonnikov, N.N. Ural'ceva, Linear and quasilinear equations of parabolic type, Moscou1967, et Trans. Math. Monographs, vol. 23, Amer. Math. Soc., Providence, RI, 1968. Zbl0174.15403MR241822
  17. [O]— O. Oleinik, Linear equations of second order, Mat. Sb.69, (1966), 111-140, et Amer. Math. Soc. Transl. Sries 2, 65, (1967), 167-200. MR193383
  18. [R]— J Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity, Trans. Amer. Math. Soc.291, (1985), 167-185. Zbl0549.35099MR797053
  19. [RR]— J. Rauch, M. Reed, Bounded, stratified, and striated solutions of hyperbolic systems, Nonlinear Partial Differential Equations and their Applications, vol.9, Pitman Res. Notes in Math., 181, Longman Scientific and Technical, Harlow, (1988), 334-351. Zbl0695.35124MR992654
  20. [VL1]— M.I. Vishik, L.A. Lyusternik, Asymptotic behavior of solutions of linear differential equations with large or quickly changing coefficients and boundary condition, Russian Math. Surveys4, (1960), 23-92. Zbl0098.06501
  21. [VL2] — M.I. Vishik, L.A. Lyusternik, Regular degeneration and boundary layers for linear differential equations with small parameter, Uspek. Math. Nauk.12 (1957), 3-122, Amer. Math. Soc. Transl. (2) 20 (1962), 239-264. Zbl0122.32402MR136861

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.